# SDR USAA2009100292692

- Difficulty date: September 29, 2009
- Submitted: October 2, 2009
- Operation: Air carrier
- Aircraft: N458UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25022
- Aircraft time: 50,470 hours, 33,393 cycles
- System (JASC): 5240 · Service Doors
- Part: Door Frame
- Part number: 6545871132
- Part serial: 01473
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q5 - MAJOR REPAIR - CRACKED FWD SERVICE DOOR BEAM AT NR 5 STOP FITTING CUTOUT.  REPAIRED FWD SERVICE DOOR BEAM AT NR 5 STOP FITTING CUTOUT IAW TYPICAL REPAIR 52-10-11.
